# SDR DALA2020051202385

- Difficulty date: May 7, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N383DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8916
- Aircraft time: 2,868 hours, 1,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3083, L/P 7046968) REF WC 3351-2991 REPLACE EMERGENCY LTS BATTERIES. CORRECTIVE ACTION: REMOVED & REPLACED EMERGENCY LTS BATTERIES IN REF TO A321 AMM 33-51.
